# SDR EISA99235

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD REVEALED CORROSION ON MAIN CABIN SEAT TRACK AT LBL 45 FROM BS 950 AFT TO BS 1030.  REMOVED CORROSION AND MATERIAL LOSS OUT OF LIMITS PER SRM 53-10-1.  REMOVED SEAT TRACK AND REPLACED WITH NEW SECTION FABRICATED PER SAMPLE FROM BS 1130 PER SRM 51-30-2 AND SRM 51-10-1.    TT:  65,345:17 HOURS.  TC:  43,816.  (X)
